# SDR SWAA2025040201091

- Difficulty date: March 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB 2025-167865<[01] REPLACED ANGLE BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02;[02] REPLACED ANGLE BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02
